Journal article icon

Journal article

Markowitz's Mean-Variance Portfolio Selection With Regime Switching: From Discrete-Time Models to Their Continuous-Time Limits

Abstract:

We study a discrete-time version of Markowitz's mean-variance portfolio selection problem where the market parameters depend on the market mode (regime) that jumps among a finite number of states. The random regime switching is delineated by a finite-state Markov chain, based on which a discrete-time Markov modulated portfolio selection model is presented. Such models either arise from multiperiod portfolio selections or result from numerical solution of continuous-time problems. The natural ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1109/TAC.2004.824479

Authors


Journal:
IEEE Transactions on Automatic Control
Volume:
49
Issue:
3
Pages:
349-360
Publication date:
2004-03-05
DOI:
ISSN:
0018-9286
URN:
uuid:b470a4b8-104e-4b93-a66e-1698ca4963a4
Source identifiers:
147800
Local pid:
pubs:147800

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP